# SDR SWIA2017020644243

- Difficulty date: December 31, 2017
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 36,196 hours, 31,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FWD FLOORBEAM ANGLE HAS CORROSION.   INSTALLED A NEW FLOORBEAM ANGLE IAW SRM.
